# SDR SWAA2022052611180

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 60,460 hours, 35,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ASSIST HANDLE IS LOOSE / [01] RESECURED FWD ENTRY DOOR?S ASSIST HANDLE AS REQUIRED PER SIP
